# SDR ASAA9680245

- Difficulty date: October 28, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N974AS
- Make and model: Doug DC-9-83
- Aircraft serial: 53450
- System (JASC): 2612 · Fire Detection
- Part: Fire Warning
- Condition: Sounded
- Location: Apu
- Stage of operation: DE
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

GEG - FLT 305 - CREW REPORTED, APU AURAL FIRE WARNING SOUNDED DESCENDING THROUGH 8500 FEET IN RAIN, NO VISUAL INDICATION NOTED.  PERFORMED APU/ENGINE FIRE WARNING TEST, NO FAULT FOUND.  (M)
